# SDR R0240301

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Make and model: Mtsbsi MU2B60
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Bracket
- Part number: B3493
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE B-3493 START LOCK BRACKETS WERE FOUND DURING PENETRANT INSPECTION TO BE CRACKED AT THE SAME LOCATION. CRACKS ARE LOCATED ON THE EXTERIOR START PIN BORE NEXT TO THE SPINNER MOUNTING BOLT RELIEF CUT-OUT. THIS BRACKET IS PART OF THE 830-34L START LOCK UNIT INSTALLED ON 4-BLADED MU-2S.
